# SDR HEEA0013512

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39PH
- Make and model: Beech 200CBEECH
- Aircraft serial: BL3
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0845000000
- Condition: Defective
- Location: Cockpit
- Component: SKYNAV5000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SELECTOR KNOB SKIPS DIGITS AND LETTERS WHEN TRYING TO SELECT.
